# SDR CA020211007

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  ON APPROACH, AFTER CREW STARTED APU AND SWITCHED BLEEDS, SMOKE TOILET MESSAGE CAME ON.  SMOKE ALARM ALSO SOUNDED FOR SEVERAL MINUTES.  F/A REPORTED HAZE FROM ROW 8 AFT.  BY THE TIME THE CREW LANDED,  HAZE HAD DISAPPEARED.  LOCAL MAINTENANCE INSPECTED THE BLEED LINES AND CHECKED SYSTEM.  NO DUPLICATION OF PROBLEM.  ON RETURN FLIGHT TO ATL,  THE SAME MESSAGE APPEARED AFTER APU STARTED AND BLEEDS SWITCHED.  BLEEDS SWITCHED BACK TO ENGINES,  AND MESSAGE EXTINGUISHED.  MAINTENANCE CHECKED THE COALESCER BAGS,  ACM'S,  GALLEY FAN,  LAV FAN,  SMOKE DETECTOR,  LCV.  NO SIGNS OF OIL OR OTHER LEAKAGE.  ENGINE AND APU RUNS PERFORMED.  DECISION MADE TO REPLACE APU.  IT IS CURRENTLY ON MEL AND WILL BE REPLACED AS SOON
